# SDR IPXA2M75441

- Difficulty date: August 28, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 62,945 hours, 9,496 cycles
- Engine: Pwa PW4460
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: AJC7515
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C,  FOUND LOOSE FASTENERS ON NR 4 BANJO FITTING TO PYLON CARRY THRU CAP.  REPAIRED VERTICAL STAB AFT SPAR RT NR 4 BANJO FITTING FASTENER HOLES COMMON TO THE NR 2 PYLON CARRY THRU CAP ATTACHMENT REF EO MD11-5530-46641-A APPX C AND E.
